An anaphylactoid reaction following local anesthesia: a case report.
Аннотация
A case report of an adverse reaction to a preparation of an amide local anesthetic, prilocaine with epinephrine, is presented. Signs and symptoms were consistent with an anaphylactic reaction and the patient responded positively to treatment based on this assumption. Treatment included administration of epinephrine injected sublingually and oxygen by inhalation. However, subsequent skin testing failed to confirm this diagnosis. A number of explanations are possible and a final diagnosis of an anaphylactoid reaction was made. Local anesthetic allergies and their management are reviewed. The literature demonstrates that an allergic reaction to amide local anesthetics can occur and a thorough history, intradermal testing, and subcutaneous challenge are reasonable approaches to determine a safe agent for subsequent use.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.